# SDR 95ZZZX2702

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N201SQ
- Make and model: Mooney M20J
- Aircraft serial: 240298
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Loose Crimp Nut
- Location: Thermo Bypass
- Part time: 1,342 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED VALVE FOR INSPECTION IAW LYCOMING SB 518C, AND FOUND CRIMP NUT LOOSE.  INSTALLED NEW VALVE, PN 53E19600, SN 64169, IN ORDER TO RELIEVE FURTHER INSPECTIONS REQUIRED IF VALVE HAD BEEN REWORKED IAW LYCOMING SI 1423.  SUBMITTER BELIEVES IT IS MORE DESIREABLE TO INSTALL A NEW VALVE THAN TO REWORK A VALVE THAT ALREADY HAS A LOOSE NUT.  VALVES THAT ALREADY HAVE LOOSE NUTS SHOULD REQUIRE REPLACEMENT, RATHER THAN REWORK.  VALVES WITH TIGHT NUTS SHOULD BE REWORKED WITH LOCTITE AND RETURNED TO SERVICE IF THE OWNER WOULD RATHER NOT PURCHASE A NEW VALVE.
